IGSNRR OpenIR
A MODEL FOR ANGULAR-DISTRIBUTION OF SKY LONGWAVE RADIATION
CHEN, JM
1989-06-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume34Issue:11Pages:937-941
Corresponding AuthorCHEN, JM()
Indexed BySCI
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1989AK74100013
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.igsnrr.ac.cn/handle/311030/56619
Collection中国科学院地理科学与资源研究所
Corresponding AuthorCHEN, JM
AffiliationCHINESE ACAD SCI,INST GEOG,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, JM. A MODEL FOR ANGULAR-DISTRIBUTION OF SKY LONGWAVE RADIATION[J]. CHINESE SCIENCE BULLETIN,1989,34(11):937-941.
APA CHEN, JM.(1989).A MODEL FOR ANGULAR-DISTRIBUTION OF SKY LONGWAVE RADIATION.CHINESE SCIENCE BULLETIN,34(11),937-941.
MLA CHEN, JM."A MODEL FOR ANGULAR-DISTRIBUTION OF SKY LONGWAVE RADIATION".CHINESE SCIENCE BULLETIN 34.11(1989):937-941.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, JM]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, JM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, JM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.